# SDR FDEA2019102412715

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 103,318 hours, 31,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA77225
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL BETWEEN STA 495 AND STA 595 BETWEEN X27.5 AND X47.5 IS   DAMAGED. MAIN CARGO FLOOR PANEL BETWEEN STA 495 AND STA 595 BETWEEN X27.5 AND X47.5   FABRICATED ON VTMAE TRAVELER T19/1448544 IAW SRZ-25-005 CAT "A" MAJOR REPAIR.
